Couldn't find what you looking for?

TRY OUR SEARCH!


I am happy to pay for them where are you getting them from. I cant seem to get them anywhere,
Thanks
Reply

Loading...


I'm happy to pay for them but cant get them anywhere i thought they had stopped making. Where are you getting them from?

 

Thanks Ann x

 

Reply

Loading...


Hi. I am 65 yrs. old and been on Estrace for 12 years, oral not patch but thinking of going to patch. Every time I have ever tried to go off Estrace 0.5 and Prometrium 100 mg I end up regretful and pitiful. Without the hormones I am just not plugged in or functioning. It wasnt even for hot flashes! or anything else, I could take that (I think) but it was/is just to function normally and feel human! Then it takes me a week or two to build back up and an entire month of quality life lost. Ideally I would like to be off them, but I just do not think such an existence is called living so I am resigned to accept being on them for the rest of my life.
Reply

Loading...

guest

Novartis we need you to bring estraderm back !!!!!!!!!!  It did the job and worked the best.  I felt great on it and nothing works the same as it did I loved it. Please Novartis president and top advisors,  bring the old estarderm patch back we need it. !!!!!!!!!!!!!!!!!!!!

Reply

Loading...


The only way to get the attention of the 'big brass' at Novartis, according to the administrative assistant that I spoke with, is to email them and write to them via snail mail, over and over again. She said the more women that do this, the more likely 'they' are to put the estraderm patch back on the market.
Snail Mail Address: Novartis, Customer Relations Dept., 385 Bouchard Blvd., Dorval, QC. H9S 1A9. Canada

 ***this post is edited by moderator *** *** private e-mails not allowed*** Please read our Terms of Use

Reply

Loading...


I am not the same after they stopped making the Estraderm patch.I was so happy for 13 years.I have tried EVERYTHING!!!! No other patch has the same delivery system.I call Novartis 3 times a week and they do not care.
Reply

Loading...


My doctor phoned them and wrote a letter. He said that if everyone's doc did the same, maybe Novartis might reconsider and reinstate the Estraderm patch.
Reply

Loading...

Its unlikely Novartis will bring back estraderm tts. Insurance companies push generics to save money and won't cover a more expensive brand. As others have said Novartis does make estradot patches. Delivery system and chemical make up is very similar to estraderm. I've had no problems with estradot 100 patch. Perhaps its your dosage that needs to be adjusted.
Reply

Loading...


Hi Margaret.... came across your post today concerning estraderm.... I ordered it a six weeks ago from KIWI DRUG.... It was shipped from Great Britian.....took about two weeks to arrive but without any problems.... I just reordered and really am doing well. GOOD LUCK CATHERINE
Reply

Loading...


Hi Diana.... I stumbled on estraderm patches from KIWI DRUG.... It is shipped from Great Britian without any problems.... I have ordered twice without any problems with my order. GOOD LUCK CATHERINE
Reply

Loading...


I too loved Estraderm I have tried everything despite the cost. NOTHING helps
Reply

Loading...


thank you! thank you! thank you!
Reply

Loading...


I can not find the original Estraderm patch. Where can I find it? What replaced it. I have tried everything.. nothing works but the Original one.
Reply

Loading...


Novartis was sued and lost huge lawsuit over the Estraderm patch - doubt that it caused the medical problems cited in the lawsuit. Now they are restrained from manufacturing it. They are very secretive and will not reply to former users of their Estradiol/Estraderm patch. There was no warning. They just yanked it! I wish I knew what to do. The generic patches are inferior. Now the drug companies are inflating the prices of these also. 4 patches of .05mg is $65.00!!!! Help! What to do? TX proud.
Reply

Loading...


Yes, I had to have total abdominal hysterectomy (both ovaries removed) at age 37. I was on Estraderm 20 for approx. 20 without problems but decided too come off them due to long term risk of cancer or did I stay on them and reduce risk of osteo arthritis. I had problems for over two years with dryness and irritation below and shrinkage of labia which shocked and scared me. anyway, went to see gynaecologist and am now on vagifem pesaries two a week. However, feeling onset of arthritis and my hair has been falling out!

What next, I ask myself.

Now considering seeing my GP to see if I can go back on Estraderm as I am not prepared to
lose my hair and have suffered not being able to have children and losing career due to many operations.

I would advise you should stick with the Estraderm for a while and see how you go and keep up regular GP checks as my GP never bothered.

Good luck and hope this helps.
Reply

Loading...